RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 65, Number 2, Pages 163–175 (Mi tmf5073)  

This article is cited in 2 scientific papers (total in 2 papers)

Inversion formulas for the Laplace transform

Yu. M. Zinoviev


Abstract: A new inversion formula is obtained for the Laplace transform of tempered distributions with supports in the light cone.

Full text: PDF file (1294 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 65:2, 1079–1088

Bibliographic databases:

Document Type: Article
Received: 30.11.1984

Citation: Yu. M. Zinoviev, “Inversion formulas for the Laplace transform”, TMF, 65:2 (1985), 163–175; Theoret. and Math. Phys., 65:2 (1985), 1079–1088

Citation in format AMSBIB
\Bibitem{Zin85}
\by Yu.~M.~Zinoviev
\paper Inversion formulas for the Laplace transform
\jour TMF
\yr 1985
\vol 65
\issue 2
\pages 163--175
\mathnet{http://mi.mathnet.ru/tmf5073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=823659}
\zmath{https://zbmath.org/?q=an:0603.46047}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 65
\issue 2
\pages 1079--1088
\crossref{https://doi.org/10.1007/BF01017930}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985C929000001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5073
  • http://mi.mathnet.ru/eng/tmf/v65/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Yu. M. Zinoviev, “Lorentz covariant tempered distributions in two-dimensional space-time”, Theoret. and Math. Phys., 79:1 (1989), 341–350  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. N. Drozhzhinov, B. I. Zavialov, “Asymptotically homogeneous generalized functions and boundary properties of functions holomorphic in tubular cones”, Izv. Math., 70:6 (2006), 1117–1164  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:397
    Full text:83
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019